# SDR AALA202111122377

- Difficulty date: October 24, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N882NN
- Make and model: Boeing 737823
- Aircraft serial: 33221
- Aircraft time: 29,125 hours, 11,991 cycles
- System (JASC): 2565 · Escape Slide
- Part: Flap
- Condition: Out Of Position
- Location: Pax Door Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLAP HANGING FROM FWD ENTRY SLIDE PACK. STOWED FLAP UNDER BASSELL CHECK GOOD.
